# SDR HALA2010111500538

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,401 hours, 17,907 cycles
- Engine: Pwa PW4062
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - HF RADIO NR 2 WHEN TUNING TRANSMITTER, TUNING IS INTERMITTANT.  SOMETIMES TUNING LASTS FOR 30 SEC OR RADIO DOES NOT TUNE AT ALL.  IAW ACARS FROM FLT CREW, OPS CHECKED NORMAL.  PEFORMED AMM 23-11-10 OPS TEST, NR2 HF RADIO OPS CHECKED NORMAL. CONTACTED SFO SELCAL OPS LOUD AND CLEAR.
